MAUDE Adverse Event Report: BIOMET 3I OSSEOTITE IMPLANT 4 X 11.5MM; DENTAL IMPLANT

BIOMET 3I OSSEOTITE IMPLANT 4 X 11.5MM; DENTAL IMPLANT
Catalog Number OSS411
Medical Device Problem Code Fracture (1260)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Zimvie complaint number (b)(4).
 
Event or Problem Description
Doctor reported that patient came to medical center on (b)(6) 2024 due to loose implant screw.Finally, implant fractured at the end of the screw and the rest is ok.According to tm implant will remain in patient's mouth for now.
 
Additional Manufacturer Narrative
Zimvie complaint number (b)(4).Zimvie did not receive one (1) oss411, (osseotite implant 4 x 11.5mm) for evaluation.Visual inspection could not be performed.The investigation has been performed based on the available information using the item number, device history record (dhr) review, and risk management file (rmf).Device history record (dhr) review was completed for the subject lot number 2017071509.No deviations or non-conformances, which could have caused or contributed to the reported event, were noted as part of the dhr.Complaint history review was performed for the reported lot number 2017071509 for similar events and no other complaint was identified.Review completed utilizing keywords: dental : functional : fracture : implant.The customer did submit images for the reported event.Medical affairs provided feedback regarding the x-ray.The implant was fractured in posterior zone and with a long distance to the occlusal plane.Based on the investigation and risk management file review, the most likely root cause determined from the investigation was the clinician selected an implant that is unable to resist long-term occlusal loading.Therefore, based on the available information and image review, a device malfunction did occur.The implant was fractured in the posterior zone.The reported event was confirmed.No further investigation or immediate capa / hhe/d escalation is required, as the complaint investigation did not confirm the products were nonconforming at the time of distribution, and no new failure mode, harm, or hazardous situation was identified through the investigation performed.At this time, the complaint investigation has been completed and the record will be closed.If additional information is received, the record will be re-opened for further evaluation.
 
Event or Problem Description
No further event information is available at the time of this report.

Brand Name
OSSEOTITE IMPLANT 4 X 11.5MM
Common Device Name
DENTAL IMPLANT
Manufacturer (Section D)
BIOMET 3I
4555 riverside drive
palm beach gardens FL 33410
Manufacturer (Section G)
BIOMET 3I
4555 riverside drive
palm beach gardens FL 33410
Manufacturer Contact
carlos gordian-arroyo
4555 riverside drive
palm beach gardens, FL 33410
5619713230
MDR Report Key18798336
Report Number0001038806-2024-00333
Device Sequence Number17977338
Product Code DZE
UDI-Device Identifier00844868013181
UDI-Public(01)00844868013181(17)220811(10)2017071509
Combination Product (Y/N)N
Initial Reporter CountryGM
PMA/510(K) Number
K063286
Exemption Number5645646
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Foreign,Health Professional
Initial Reporter Occupation Dentist
Type of Report Initial,Followup
Report Date (Section B) 08/27/2024
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Lay User/Patient
Device Expiration Date08/10/2022
Device Catalogue NumberOSS411
Device Lot Number2017071509
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Initial
Initial Date Received by Manufacturer Not provided
Supplement Date Received by ManufacturerNot provided
Initial Report FDA Received Date02/28/2024
Supplement Report FDA Received Date08/28/2024
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Date Device Manufactured08/10/2017
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Unknown
Patient Sequence Number1
Patient SexPrefer Not To Disclose
Patient EthnicityNon Hispanic